# SDR SWIA202266802

- Difficulty date: September 6, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ENTRY HAS CORROSION AT LOWER THRESHOLD.IN BETWEEN FS 319.70 TO FS 349.0     (C-CHECK RO 11/10/2022)    REMOVED AND INSTALLED NEW SERVICE DOOR LOWER SILL REF CRJ200 SRM 51-42-13, CRJ200 SRM 51-42-21, CRJ200 SRM 51-42-34, DWG# 601R38303 REV-AR, COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS NOTED.
